Error estimates for partial differential equations

Olof Widlund

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)208-210
JournalAplikace Matematiky
Volume13
StatePublished - 1968

Cite this

Error estimates for partial differential equations. / Widlund, Olof.

In: Aplikace Matematiky, Vol. 13, 1968, p. 208-210.

Research output: Contribution to journalArticle

Widlund, Olof. / Error estimates for partial differential equations. In: Aplikace Matematiky. 1968 ; Vol. 13. pp. 208-210.
@article{ad4b32fca17e416a92b984c15c7b9ea8,
title = "Error estimates for partial differential equations",
author = "Olof Widlund",
year = "1968",
language = "English (US)",
volume = "13",
pages = "208--210",
journal = "Aplikace Matematiky",

}

TY - JOUR

T1 - Error estimates for partial differential equations

AU - Widlund, Olof

PY - 1968

Y1 - 1968

M3 - Article

VL - 13

SP - 208

EP - 210

JO - Aplikace Matematiky

JF - Aplikace Matematiky

ER -